"Periodic Solutions of Neutral Delay Integral Equations of Advanced Typ" by Muhammad Islam, Nasrin Sultana et al.
 

Document Type

Article

Publication Date

2010

Publication Source

Electronic Journal of Differential Equations

Abstract

We study the existence of continuous periodic solutions of a neutral delay integral equation of advanced type. In the analysis we employ three fixed point theorems: Banach, Krasnosel'skii, and Krasnosel'skii-Schaefer. Krasnosel'skii-Schaefer fixed point theorem requires an a priori bound on all solutions. We employ a Liapunov type method to obtain such bound.

Inclusive pages

1-8

ISBN/ISSN

1072-6691

Document Version

Published Version

Comments

This document has been made available for download in accordance with the publisher's policy on self-archiving. It can be viewed on the journal's website here.

Permission documentation on file.

Publisher

Texas State University

Volume

2010

Issue

170

Peer Reviewed

yes


Share

COinS